# SDR SWAA2023011992047

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,072 hours, 39,003 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR ASSIST HANDLE WAS LOOSE.SECURED DOOR ASSIST HANDLE IAW SIP.
